Research ArticleOpen accessIn the abstractCost Efficiencies and Rankings of Flagship UniversitiesG. Thomas SavAmerican Journal of Economics and Business Administration, Vol. 3, Issue 4 · 20 Jan 2012 · 7,507 accessesView PDFCite
24 results for “stochastic distribution”
Set a search alertResearch ArticleOpen accessIn the abstractA Novel Performance Metric for Building an Optimized ClassifierMohammad Hossin, Md Nasir Sulaiman, Aida Mustapha, Norwati MustaphaJournal of Computer Science, Vol. 7, Issue 4 · 4 Apr 2011 · 8,480 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Calculating Activity Slack in Stochastic Project NetworksGary MitchellAmerican Journal of Economics and Business Administration, Vol. 2, Issue 1 · 31 Mar 2010 · 8,233 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Theory of the Risks of Venture Capital FinancingEdmund H. MantellAmerican Journal of Economics and Business Administration, Vol. 1, Issue 2 · 30 Jun 2009 · 7,765 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolving the Vehicle Routing Problem with Stochastic Demands via Hybrid Genetic Algorithm-Tabu SearchZ. Ismail, IrhamahJournal of Mathematics and Statistics, Vol. 4, Issue 3 · 30 Sep 2008 · 7,957 accessesView PDFCite
Research ArticleOpen accessIn the abstractVisual Curvatures of H1N1 Incidences in African, Asian, European, American and Oceanic NationsRamalingam ShanmugamCurrent Research in Medicine, Vol. 6, Issue 2 · 29 Oct 2015 · 6,946 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Phenomenon of Nonzero Norm of Long-Term Changes in the Total Water Supply in River BasinsViktor V. Kovalenko, Ekaterina V. GaidukovaAmerican Journal of Environmental Sciences, Vol. 11, Issue 2 · 27 May 2015 · 6,636 accessesView PDFCite
Research ArticleOpen accessIn the abstractA MATHEMATICAL ANALYSIS OF THE INCLUSION OF INSTITUTIONAL BETTING FUNDS INTO STOCK MARKET: THE CASE OF TECHNICAL AND FUNDAMENTAL PAYOFF MODELS IN HORSERACE BETTINGCraig George Leslie Hopf, Gurudeo Anand TularamJournal of Mathematics and Statistics, Vol. 10, Issue 3 · 23 Aug 2014 · 6,794 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Price Hedging Model in Dynamic MarketKuo-Wei Lin, Kuang-Jung Tseng, Szu-Cheng ChengAmerican Journal of Applied Sciences, Vol. 9, Issue 7 · 3 Aug 2012 · 6,941 accessesView PDFCite
Research ArticleOpen accessIn the abstractApplications of Conditional Value at Risk to Full Truckload Pricing Under Demand and Service Time UncertaintiesThitima Wonginta, Sompong SirisoponsilpAmerican Journal of Engineering and Applied Sciences, Vol. 4, Issue 1 · 28 Jan 2011 · 8,336 accessesView PDFCite